http://dx.doi.org/10.1016/j.dam.2010.05.009">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

The smallest values of algebraic connectivity for unicyclic graphs

Language

English

Abstract

The algebraic connectivity of G is the second smallest eigenvalue of its Laplacian matrix. Let un be the set of all unicyclic graphs of order n. In this paper, we will provide the ordering of unicyclic graphs in u n up to the last seven graphs according to their algebraic connectivities when n≥13. This extends the results of Liu and Liu [Y. Liu, Y. Liu, The ordering of unicyclic graphs with the smallest algebraic connectivity, Discrete Math. 309 (2009) 4315-4325] and Guo [J.-M. Guo, A conjecture on the algebraic connectivity of connected graphs with fixed girth, Discrete Math. 308 (2008) 5702-5711]. © 2010 Elsevier B.V. All rights reserved.

Keywords

Algebraic connectivity, Order, Unicyclic graph

Publication Date

2010

Source Publication Title

Discrete Applied Mathematics

Volume

158

Issue

15

Start Page

1633

End Page

1643

Publisher

Elsevier

ISSN (print)

0166218X

This document is currently not available here.

Share

COinS